MAUDE Adverse Event Report: STOCKERT GMBH SMARTABLATE¿ SYSTEM RF GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER

STOCKERT GMBH SMARTABLATE¿ SYSTEM RF GENERATOR; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number M490007
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Fistula (1862)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
F14.Manufacturer postal code: d-79111.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Biosense webster inc.'s reference number pc-(b)(4) has two reports: (1) manufacture report number # 2029046-2023-02882 for product code d134805 (thermocool® smart touch® sf bi-directional navigation catheter).(2) importer report number # for product code m490007 (smartablate¿ system rf generator (us).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) cardiac ablation procedure which included the use of a thermocool® smart touch® sf bi-directional navigation catheter and smartablate¿ system rf generator, and experienced an esophageal fistula and received intervention; however, details are unknown.The only information provided was that the patient suffered an esophageal fistula after the procedure but could not confirm when it happened and any details on how the injury was discovered.The last known status of the patient was stable.No other details or information were provided.The catheter worked as expected with no issues during the procedure.Additional information was provided.The adverse event occurred after the procedure.The physician¿s opinion on the cause of this adverse event was that it was procedure related.Patient has improved.
 
Additional Manufacturer Narrative
The investigation was completed on 26-dec-2023 for the smartablate¿ system rf generator.It was reported that a patient underwent an atrial fibrillation (afib) cardiac ablation procedure which included the use of a thermocool® smart touch® sf bi-directional navigation catheter and smartablate¿ system rf generator, and experienced an esophageal fistula and received intervention; however, details are unknown.The only information provided was that the patient suffered an esophageal fistula after the procedure but could not confirm when it happened and any details on how the injury was discovered.The last known status of the patient was stable.No other details or information were provided.The catheter worked as expected with no issues during the procedure.Additional information was provided.The adverse event occurred after the procedure.The physician¿s opinion on the cause of this adverse event was that it was procedure related.Patient has improved.Investigation details for the smartablate¿ system rf generator: remote support confirmed the unit was performing as intended; therefore, no failure was found with the system.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported complaint condition were identified.Additionally, the manufactured date has been provided.Therefore, field h4.Device manufacture date has been populated.All devices are manufactured, inspected, and released to approved specifications as part of biosense webster's quality process.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Biosense webster inc.'s reference number (b)(4) has two reports: (1) manufacture report number # 2029046-2023-02882 for product code d134805 (thermocool® smart touch® sf bi-directional navigation catheter) (2) importer report number # 2029046-2023-50018 for product code m490007 (smartablate¿ system rf generator.(us)).

Brand Name
SMARTABLATE¿ SYSTEM RF GENERATOR
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
STOCKERT GMBH
boetzinger strasse 31
freiburg, b-w D-791 11
GM  D-79111
MDR Report Key18292611
Report Number2029046-2023-50018
Device Sequence Number6264579
Product Code LPB
UDI-Device Identifier04260166371390
UDI-Public04260166371390
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
Report Date (Section F) 11/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberM490007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/26/2023
Event Location Hospital
Date Report to Manufacturer11/11/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
THMCL SMTCH SF BID, TC, D-F.
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown